| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was catching in the up position during use.In this state the device would not be able to perform automated chest compressions, if needed.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker determined the cause of the reported issue to be a failed compression module.After replacing the compression module and completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description